## **OXFORDSHIRE COUNTY COUNCIL – 16 MAY 2017**

## SCHEDULE OF BUSINESS

Members are asked to be seated in the Council Chamber by 10.15 am;

A prayer will be said by the Revd Clare Hayns, Chaplin of Christ Church, prior to the start of meeting at 10.20 am. Following the prayer a second bell will be rang at 10.30 am to indicate the start of the Meeting;

The Annual Meeting of Council will be followed by an Extraordinary Meeting of the Council at 2.00 pm. A formal group photograph of all County Councillors will be taken in the Common Hall Café at 2.30 pm or on the rising of the Extraordinary Meeting.

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
1	1	20 mins	10:30	<ul> <li>Election of Chairman</li> <li>Chairman's Statement;</li> <li>Vote of thanks to past Chairman;</li> <li>Monitoring Officer to seek nominations;</li> <li>Election of Chairman; Exchange of Chains;</li> </ul>	Waine Hudspeth, Brighouse, Webber (M) Webber (SEC) Hudspeth

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
2	1			<ul> <li>Election of Vice-Chairman</li> <li>Chairman to invite nominations;</li> <li>Election of Vice-Chairman;</li> <li>Declaration of Acceptance by incoming Vice- Chairman.</li> </ul>	M) Brighouse (SEC) Hudspeth
				Chairman's Announcement • Former County Councillor for Faringdon – Mike Allsopp; • Councillor Arash Fatemian	
3	1		11.00	Minutes Minutes of the meeting on 21 March 2017 (CC1)	

	0	
APPROX START TIME TIME LIMIT ER DEBATE	SUBJECT	

PROPOSALS

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	(M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
4	2	5 mins	11.05	Apologies for Absence	
5	2	5 mins	11.10	Declarations of Interest	
6	2	5 mins	11.15	Returning Officer's report	(M) Chairman (SEC) Vice Chairman S Hudspeth S Brighouse
7	2	10 mins	11.25	Officer Scheme of Delegation	(M) Chairman (SEC) Vice Chairman S Harris S Brighouse
8	2	10 mins	11.35	Revised Committee Dates following the Elections	(M) Chairman (Sec) Vice Chairman S Pressel

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
9	3		11.45	<ul> <li>Appointments</li> <li>(1) to elect to the office of Leader of the Council;</li> <li>(2) to hear the announcement of the Cabinet;</li> <li>(3) to note to the office of Leader of the Opposition.</li> </ul>	Chairman to seek nominations (M) (SEC) S Harris
10	3	10 mins	12.05	Review of Political Balance	(M) Chairman (SEC) Vice Chairman S Harris Please see Annex 2 and 3 to the Schedule of Business

AGENDA ITEM	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
11	3	20 mins	12.15	Scrutiny Committees – Annual Report	(M) Brighouse (SEC)Constance S Grey S Pressel S Price

## Appointments of Chairmen and Deputy Chairmen of the Committees

- At the conclusion of the Council's proceedings all members are asked to remain in their seats in the Council Chamber while Committees meet for the purpose of electing their chairmen and deputy chairmen;
- The Monitoring Officer will ask the members on each committee to stand in turn and the relevant members are asked to stand/sit as appropriate:
  - Audit & Governance Committee (+ 3 sub-committees)
  - Planning & Regulation Committee
  - Remuneration
  - Education Scrutiny Committee
  - Performance Scrutiny Committee
- The Monitoring Officer will seek nominations for Chairman;
- The Chairman of each Committee will seek nominations for Deputy Chairman.

## EXTRAORDINARY MEETING OF THE COUNTY COUNCIL APPOINTMENT OF HONORARY ALDERMAN 16 MAY 2017 2.00 PM

Members are asked to stand whilst the Alderman process into the Council Chamber

	PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
1	1.		2.00 pm	Apologies for Absence	
1	2.			Declarations of Interest	
3	3.			Petitions & Public Address	
4	4.			Appointment of Honorary Alderman <ul> <li>Chairman to seek nominations;</li> </ul>	<ul> <li>(M) Webber</li> <li>(SEC) Roberts</li> <li>(M) Hudspeth</li> <li>(SEC)</li> <li>(M) Brighouse</li> <li>(SEC) Price</li> </ul>

PAGE NO.	MAXIMUM DURATION	APPROX START TIME TIME LIMIT PER DEBATE	SUBJECT	PROPOSALS (M = Motion; SEC = Seconder; Am = Amendment S = Statement; Q = Question; REC = Recommendation to be determined)
			Presentation to Alderman by Chairman;	